# SDR 2006UALA00592

- Difficulty date: March 24, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 57,365 hours, 9,350 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Support
- Condition: Loose
- Location: Rt Owing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE LACING ATTACH NYLON FINGERS, 8 BROKEN, SUPPORTING TUBE LOOSE, LAYING ON SLIDE COMPARTMENT LWR SURFACE. ROOT CAUSE APPEARS TO BE OVER TIGHTENING DURING SLIDE OVERHAUL.
